# SDR DALA13046783141

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, BETWEEN FRAMES 9-10, 17 INCHES BELOW THE F/O PITOT TUBE.  FOUND WITHIN LIMITS IAW SRM 53-11-11, DIAGRAM 102.  PERFORMED DVI IAW SRM 53-11-11 DIA 102.  NO ADDITIONAL DAMAGE FOUND.  HFEC INTERNAL AND EXTERNAL SURFACE IAW NTM 51-10-08.  NO CRACK INDICATION NOTED.
